# SDR DLM88040263

- Difficulty date: March 24, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 35,933 hours, 27,861 cycles
- Engine: Pwa JT8D*
- Engine time: 12,717 hours, 21,379 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Failed
- Location: Apu
- Part time: 12,717 hours, 21,379 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR THROUGHOUT AIRCRAFT.  REPLACED APU.
